MAUDE Adverse Event Report: RUSCH ADJ FLANGE NON LATEX NASA; AIRWAY, NASOPHARYNGEAL

RUSCH ADJ FLANGE NON LATEX NASA; AIRWAY, NASOPHARYNGEAL
Model Number IPN042923
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "i spoke with a staff member who described one of the 18542032 units as having condensation within the packaging".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports that "the fitr test result on vapor analysis on the same complaint nature, the vapor is identified as calcium nitrate.It is part of material used during production process of making this product.From the analysis, due to porosity of synthetic material, based material for this product the reported defect could be occurred and without chlorination lead to holding calcium nitrate in layers, it will be vaporized at lower temperature (<20 celsius) and high relative humidity 90%." the manufacturer also reports that "the chemical is common part of these products and their biocompatibility was tested and confirmed.However, in the absence of actual sample being returned and limited information available for this complaint, further investigation could not be conducted." a capa was opened to further address this issue related to vapor inside the packaging.

Brand Name
RUSCH ADJ FLANGE NON LATEX NASA
Common Device Name
AIRWAY, NASOPHARYNGEAL
MDR Report Key11858651
Report Number8040412-2021-00146
Device Sequence Number3237375
Product Code BTQ
UDI-Device Identifier14026704336170
UDI-Public14026704336170
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN042923
Device Catalogue Number18542032
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1